# SDR AWXA200501600

- Difficulty date: November 26, 2005
- Submitted: December 22, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 60,803 hours, 37,578 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C20 CHECK DISCOVERED FIBER DAMAGE ON THE LT SIDE OF RUDDER 18" FROM THE TRAILING EDGE.  MAINTENANCE REMOVED DAMAGED PLIES IAW BOEING 737-300 SRM 51-70-04-0G R1 FIG 10.  BONDED REPAIR PLIES TO REPAIR AREA ON THE LT SIDE OF RUDDER IAW BOEING 737-300 SRM 51-70-04-0G FIG 10.
